# SDR KCSA202103261027

- Difficulty date: March 26, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25868
- Aircraft time: 105,046 hours, 19,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 310 Rbl10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON STIFFENER AT APPROX. RBL 10 STA 310 ON NWW INT.
